Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 470205, 9 pages
http://dx.doi.org/10.1155/2015/470205
Research Article

On Pointwise Approximation of Conjugate Functions by Some Hump Matrix Means of Conjugate Fourier Series

Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, Ulica Szafrana 4a, 65-516 Zielona Góra, Poland

Received 20 October 2014; Revised 7 January 2015; Accepted 21 January 2015

Academic Editor: Rodolfo H. Torres

Copyright © 2015 W. Łenski and B. Szal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. Łenski and B. Szal, “On Pointwise Approximation of Conjugate Functions by Some Hump Matrix Means of Conjugate Fourier Series,” Journal of Function Spaces, vol. 2015, Article ID 470205, 9 pages, 2015. doi:10.1155/2015/470205